# SDR SIMA20230720001

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 20,486 hours, 13,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE IS DENTED ON LH SIDE JUST FWD OF FR 92.(MAJOR REPAIR)-C/A-REPAIRED IAW ERS EJ-53MR-4816. SEE DT EJ-53-171-172.
